# SDR CNMA20090154

- Difficulty date: November 21, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 65,324 hours
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD09
- Part serial: 5532
- Condition: Inaccurate
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

C IRS FAULT LIGHT ON LOCALIZER MAP WAS 7.5 MILES LT 34-21-1 SIT NR 3 NOTE( R IRS PREVIOUSLY DEFERRED). REPLACED CTR IRU IAW MM 34-21.  OPS CHECK GOOD TEST NR 40, ALSO ACC.
